Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 26, Issue 6


Dressians, tropical Grassmannians, and their rays

Sven Herrmann / Michael Joswig / David E Speyer
Published Online: 2012-07-20 | DOI: https://doi.org/10.1515/forum-2012-0030


The Dressian Dr(k,n) parametrizes all tropical linear spaces, and it carries a natural fan structure as a subfan of the secondary fan of the hypersimplex Δ(k,n). We explore the combinatorics of the rays of Dr(k,n), that is, the most degenerate tropical planes, for arbitrary k and n. This is related to a new rigidity concept for configurations of n - k points in the tropical k - 1-torus. Additional conditions are given for k = 3. On the way, we compute the entire fan Dr(3,8).

Keywords: Matroid polytopes; Grassmann–Plücker relations

MSC: 52B40; 14P99

About the article

Received: 2012-03-18

Revised: 2012-05-29

Published Online: 2012-07-20

Published in Print: 2014-11-01

Funding Source: German Academic Exchange Service (DAAD)

Award identifier / Grant number: Postdoc-Program

Funding Source: DFG

Award identifier / Grant number: Priority Program 1489 Experimental Methods in Algebra, Geometry and Number Theory

Citation Information: Forum Mathematicum, Volume 26, Issue 6, Pages 1853–1881, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0030.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Michael Joswig and Georg Loho
Linear Algebra and its Applications, 2016, Volume 501, Page 304
Alex Fink and Felipe Rincón
Journal of Combinatorial Theory, Series A, 2015, Volume 135, Page 291

Comments (0)

Please log in or register to comment.
Log in